American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Congming Li and John Villavert. A degree theory framework for semilinear elliptic systems. Proc. Amer. Math. Soc. 144 (2016) 3731-3740.
Abstract, references, and article information   
View Article: PDF

[2] François Hamel and Luca Rossi. Transition fronts for the Fisher-KPP equation. Trans. Amer. Math. Soc. 368 (2016) 8675-8713.
Abstract, references, and article information   
View Article: PDF

[3] Tau Shean Lim and Andrej Zlatoš. Transition fronts for inhomogeneous Fisher-KPP reactions and non-local diffusion. Trans. Amer. Math. Soc. 368 (2016) 8615-8631.
Abstract, references, and article information   
View Article: PDF

[4] Sanjiban Santra. On the Lazer-McKenna conjecture and its applications. Proc. Amer. Math. Soc. 143 (2015) 4361-4372.
Abstract, references, and article information   
View Article: PDF

[5] Arnaud Ducrot, Thomas Giletti and Hiroshi Matano. Existence and convergence to a propagating terrace in one-dimensional reaction-diffusion equations. Trans. Amer. Math. Soc. 366 (2014) 5541-5566.
Abstract, references, and article information   
View Article: PDF

[6] Roberta Filippucci. A Liouville result on a half space. Contemporary Mathematics 595 (2013) 237-252.
Book volume table of contents   
View Article: PDF

[7] Hojoo Lee. Minimal surface systems, maximal surface systems and special Lagrangian equations. Trans. Amer. Math. Soc. 365 (2013) 3775-3797.
Abstract, references, and article information   
View Article: PDF

[8] Manuel del Pino, Michał Kowalczyk and Frank Pacard. Moduli space theory for the Allen-Cahn equation in the plane. Trans. Amer. Math. Soc. 365 (2013) 721-766.
Abstract, references, and article information   
View Article: PDF

[9] Craig Cowan and Mostafa Fazly. On stable entire solutions of semi-linear elliptic equations with weights. Proc. Amer. Math. Soc. 140 (2012) 2003-2012.
Abstract, references, and article information   
View Article: PDF

[10] Michał Kowalczyk and Yong Liu. Nondegeneracy of the saddle solution of the Allen-Cahn equation. Proc. Amer. Math. Soc. 139 (2011) 4319-4329. MR 2823077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zongming Guo and Juncheng Wei. Qualitative properties of entire radial solutions for a biharmonic equation with supercritical nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 3957-3964. MR 2679617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia